Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
anne99145

Still Breaking Out Horribly During Month 3, Should I Stop Taking Bcp?

I'm onto the second week of my third pack of Apri (Marvelon). In the past few days I've developed about 5 really large cysts all over my face. Since starting birth control I have only been getting cysts, usually 4-8 on my face at one time, and they always come up during the beginning-middle of my pack then clears up by the last week and placebo week. I dealt with it for the first two months because I heard it was supposed to happen, but everyone says you should see some clearing by the third pack, and I've still got huge cysts everywhere. I cleared up extremely well at the end of the last pack so I thought it was getting better but then once again I broke out horribly at the end of the first week of this pack. Do you think i should continue? I don't have access to a dermatologist or even my usual doctor so I'm at a loss for what to do. Has anyone else had very severe breakouts even after being on bc for a few months? Does it work eventually?

Share this post


Link to post
Share on other sites

nope i wouldnt continue the same thing happened to me i was on my regular bc then they switched it to the generic kind with a label on the medication saying "its the same" and it broke me out like crazy in cysts that just kept coming and coming as soon as i went off it and back to my old bc my face setteled down. Theres binders and other things in it that can cause that so i would try switching to a different kind or coming off bc.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×